# SDR ORJA98329

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 21-24 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO, EMERGENCY EXIT IS SET LIGHTS INOPERATIVE 21-24 DEF.  REMOVED AND REPLACED BATTERY PACK AT OVERWING EXIT LAMP 21 AC.  OPS NORMAL.  (M)
